Posted by: Moneo | 2012-12-11

Duromines and ARV''s

I am currently on ARV''s for about a year. I had been HIV Positive for 10 years. I am living well and healthy. My problem is i am picking up a lot of weight for the past 6 months, i tried to cut all the fats and sugars but my weight is not decreasing. I drink lots of water and eats fruits, veggies and healthy meals. I am now starting to think the weight might be caused by the arv''s. I am not sure how to handle it, and it really upsets me off late. I just need to know is it possible to take Duromines for weight loss while on hiv meds. I am really desperate. I never had any side effects, my concern is im wondering if the duromines can have any negative effect on my immune system. PLs advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Not really my area of expertise, M, try our HIV forum and our GP, Netdoc. Work with someone who actually understands HIV and the effecits of ARVs to be sure of the likely causes of this weight gain, rather than turning to a much less useful method like Duromine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Cindy | 2014-08-19

Hi Moneo, Did you ever find out if the ARV's and Duromine were ok together ?

Reply to Cindy
Posted by: Moneo | 2012-12-12

Thanks doc, for the prompt response all the time. Much aprricated.

Reply to Moneo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.